# SDR DALA2023030801719

- Difficulty date: March 3, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR (4) CRACKS WERE DISCOVERED ON THE FUSELAGE SKIN. SUMMARY OF NRC 00157: PERMANENT REPAIR ON FUSELAGE SKIN WAS ACCOMPLISHED PER ER/A 566828-14 REV. B SECTION III: DAMAGE TOLERANCE PERMANENT REPAIR AND PRI 566828-14, REV. 3 AND ACCOMPLISH SECTION IV: GENERAL VISUAL INSPECTION EVERY 24 MONTHS AFTER ACCOMPLISHMENT OF SECTION III: PERMANENT REPAIR. MONITORED UNDER LOG 2649251 PER ER/A 566828-14 REV B. ASSOCIATED ER/A 14-566828 ADDED FOR AC 9553. (LP #2653967)
